# SDR AU510001533

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2760 · Drag Control System
- Part: Pushrod
- Part number: A16160431
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT INBOARD LIFT DUMPER BELLCRANK PUSHROD CRACKED IN TWO PLACES.
